Response to “the OFF theory of research utilization”

M. Eccles, Anne Elizabeth Walker, Marie Johnston, N. Pitts

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)117-118
Number of pages2
JournalJournal of Clinical Epidemiology
Volume58
Issue number2
DOIs
Publication statusPublished - Feb 2005

Cite this

Response to “the OFF theory of research utilization”. / Eccles, M.; Walker, Anne Elizabeth; Johnston, Marie; Pitts, N.

In: Journal of Clinical Epidemiology, Vol. 58, No. 2, 02.2005, p. 117-118.

Research output: Contribution to journalArticle

Eccles, M. ; Walker, Anne Elizabeth ; Johnston, Marie ; Pitts, N. / Response to “the OFF theory of research utilization”. In: Journal of Clinical Epidemiology. 2005 ; Vol. 58, No. 2. pp. 117-118.
@article{a81a5914df8e467792872cfdcf88a7ee,
title = "Response to “the OFF theory of research utilization”",
author = "M. Eccles and Walker, {Anne Elizabeth} and Marie Johnston and N. Pitts",
year = "2005",
month = "2",
doi = "10.1016/j.jclinepi.2004.09.003",
language = "English",
volume = "58",
pages = "117--118",
journal = "Journal of Clinical Epidemiology",
issn = "0895-4356",
publisher = "Elsevier USA",
number = "2",

}

TY - JOUR

T1 - Response to “the OFF theory of research utilization”

AU - Eccles, M.

AU - Walker, Anne Elizabeth

AU - Johnston, Marie

AU - Pitts, N.

PY - 2005/2

Y1 - 2005/2

U2 - 10.1016/j.jclinepi.2004.09.003

DO - 10.1016/j.jclinepi.2004.09.003

M3 - Article

VL - 58

SP - 117

EP - 118

JO - Journal of Clinical Epidemiology

JF - Journal of Clinical Epidemiology

SN - 0895-4356

IS - 2

ER -